All Products
-
Tuseran Forte 15mg/25mg/325mg Capsule - 20s
For relief of cough, colds and headache. Tuseran® Forte contains a Multi-Stopping Formula that relieves cough, colds, headache and other accompanying...
₱220.00₱220.00₱220.00 ₱0.00 -
Tuseran Night 12.5mg / 12.5mg / 5ml 60ml Syrup
Diphenhydramine Hci 12.5 mg / 12.5 mg / 5 ml 60 ml Antihistamine Antitussive Nasal Decongestant 1 pc
₱126.00₱126.00₱126.00 ₱0.00 -
Twins Lampein Baby Comfort Diaper Large 12's
Multi-channel quick absorbent core With super gel With liquid lock layers Cottony soft top Dual leak shields that prevent side...
₱106.00₱106.00₱106.00 -
Twins Lampein Baby Comfort Diapers Medium 12s
Multi-Channel Quick Absorbent Core With SUPER GEL that quickly absorbs and draws away wetness from skin to avoid irritation. With...
₱97.00₱97.00₱97.00 ₱0.00 -
Twins Lampein Baby Comfort Disposable Diapers Large 34's
Multi-Channel Quick Absorbent Core With SUPER GEL that quickly absorbs and draws away wetness from skin to avoid irritation. With...
₱287.00₱287.00₱287.00 ₱0.00 -
-
Twins Lampein Baby Diaper Pants XXL 40 plus 2
Multi-Channel Quick Absorbent Core With SUPER GEL that quickly absorbs and draws away wetness from skin to avoid irritation. With...
₱378.00₱378.00₱378.00 -
Twins Lampein Diaper Pants Large 44s
Multi-Channel Quick Absorbent Core With SUPER GEL that quickly absorbs and draws away wetness from skin to avoid irritation. With...
₱365.50₱365.50₱365.50 -
Twins Lampein Pants Jumbo Pack XL 42 plus 2
Multi-Channel Quick Absorbent Core With SUPER GEL that quickly absorbs and draws away wetness from skin to avoid irritation. With...
₱378.00₱378.00₱378.00 -
Twins Lampein Pants Jumbo Pack XXXL 36s
Allows baby to move freely Cute clothe like design for your little baby boy or girl Quick and easy tear...
₱395.00₱395.00₱395.00 -
Tylenol 650mg Tablet - 5s
Tylenol 650mg Tablet provide fast-acting, temporary relief of minor arthritis, osteoarthritis and joint pain. Each caplet contains 650 mg of...
₱51.25₱51.25₱51.25 ₱0.00 -
UHP Ceetab 500mg tablet
Ang United Home ay sulit at maaasahang linya ng bitamina at gamot para sa buong pamilya. Ito ay pinagkakatiwalaan dahil sa abot-kaya...
₱270.00₱270.00₱270.00 ₱0.00 -
-
UHP Fersulfate Plus 60mg / 250mcg Tablet - 20s
Iron, Folic acid 60 mg / 250 mcg Anti - anemic 20 pcs tablet
₱70.00₱70.00₱70.00 ₱0.00 -
UHP Fevertab 500mg Tablet - 20s
Paracetamol Analgesic / Antipyretic 500 mg 20 pcs tablet
₱50.00₱50.00₱50.00 ₱0.00 -
-
Ultima Capsule - 20s
Multivitamin preparation as supplement to meet the nutritional needs of infants & children during rapid growth & development. For mental...
₱245.00₱245.00₱245.00 ₱0.00 -
Uni Love Baby Wash 300ml Pump Bottle
₱158.00₱158.00₱158.00 -
Uni Love Liquid Baby Laundry Detergent with Milk Pouch 1 Liter
₱158.00₱158.00₱158.00 -
Uni Love Unscented Baby Wipes 32 Sheets
₱51.00₱51.00₱51.00 -
-
Unigan 500mg / 10mg Tablet - 20s
Paracetamol Hyoscine-N-Butylbromide 500 mg / 10 mg 20 pcs tablet
₱500.00₱500.00₱500.00 ₱0.00 -
Ural 4 g Granules
Sodium Bicarbonate, Sodium Citrate, Citric Acid & Tartaric Acid 4 g Effervescent Granules Antacid / Anti - Ulcerants 1 pc...
₱30.75₱30.75₱30.75 ₱0.00 -
V-Cut Barbecue Flavored Chips 75g / 60g Pack
₱36.75 ₱46.00₱36.75₱36.75 ₱46.00